# SDR UPS98826969

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 561650951AD
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, SHEAR TIE BLOWNOUT AT FS 640 BETWEEN LONG 35L AND 35R.  REMOVED, FABRICATED AND REPLACED SHEAR TIE PER DWG 5616509 AND SRM 51-1-4 AND 51-1-20D.
